Loading...
Loading...

Go to the content (press return)

Kirchhoff index of periodic linear chains

Author
Carmona, A.; Encinas, A.; Mitjana, M.
Type of activity
Journal article
Journal
Journal of mathematical chemistry
Date of publication
2015-02
Volume
53
Number
5
First page
1195
Last page
1206
DOI
https://doi.org/10.1007/s10910-015-0478-6 Open in new window
Project funding
Control de invariantes en grafos sujetos a propiedades estructurales
Optimización y problemas extremales en teoria de grafos y combinatoria. Aplicacions a les redes de comunicación
Repository
http://hdl.handle.net/2117/84644 Open in new window
Abstract
A periodic linear chain consists of a weighted 2n -path where new edges have been added following a certain periodicity. In this paper, we obtain the effective resistance and the Kirchhoff index of a periodic linear chain as non trivial functions of the corresponding expressions for the path. We compute the expression of the Kirchhoff index of any homogeneous and periodic linear chain which generalizes the previously known results for ladder-like and hexagonal chains, that correspond to periods ...
Citation
Carmona, A., Encinas, A., Mitjana, M. Kirchhoff index of periodic linear chains. "Journal of mathematical chemistry", Febrer 2015, vol. 53, núm. 5, p. 1195-1206.
Keywords
Kirchhoff index · Periodic linear chain · Effective resistance
Group of research
MAPTHE - Matrix Analysis and Discrete Potential Theory

Attachments